# SDR DALA1021070908

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 61,858 hours, 48,652 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY TRACK LIGHTING AT ROWS 24-30 TO BE INOPERATIVE. MX REPLACED THE FUSES ON THE BATTERY PACK.  ALL LIGHTS WERE THEN GOOD EXCEPT 27DE WHICH WAS FORWARDED TO MCO. MX FOUND BLOWN FUSES  ON THE AFT BATTERY PACK AND REPLACED THE FUSES.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
